Abstract

We prove that in a large and significant class of cases the generalized radiance is, except for transmission losses, invariant along light rays traversing a lens.

© 1978 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Propagation of a generalized radiance in paraxial optical systems

Ari T. Friberg
Appl. Opt. 30(18) 2443-2446 (1991)

Nonparaxial equation for linear and nonlinear optical propagation

B. Crosignani, P. Di Porto, and A. Yariv
Opt. Lett. 22(11) 778-780 (1997)

Propagation of the Fourth-Order Coherence Function in a Random Medium*

T. L. Ho and M. J. Beran
J. Opt. Soc. Am. 58(10) 1335-1341 (1968)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (72)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription